# SDR 9JLA2022080334119

- Difficulty date: July 15, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N707LL
- Make and model: Cessna 525A
- Aircraft serial: 525A0046
- Aircraft time: 6,626 hours, 5,799 cycles
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Part number: 10706
- Part serial: 16960
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW DESCRIBED THAT WHEN THEY ENTERED THE FLIGHT PLAN INTO THE FMS THERE WAS NO ISSUE. BUT WHEN THEY SHUTDOWN THE AVIONICS BEFORE STARTING THE ENGINES AND WHEN AVIONICS WERE ACTIVATED AGAIN THE FMS POSITION WAS LOST. THE BASE MAINTENANCE TEAM REMOVED AND REPLACED THE FMS GPS ANTENNA WITH A NEW ASSEMBLY. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
